Back to heartsupport

Is there anyone bipolar here?


#1

Briefly, I have bipolar disorder for 2 years and i am taking medicines for 2 weeks. Last week my doctor gave me Xanax for my anxiety. Right now i am feeling manic and i took 6 Xanax cause i felt a little bit pessimistic. May be it caused to feel manic myself, i dont know. Maybe i am not manic or i just want to be manic. I am taking other drugs which way should i take. Should i quit taking Xanax ? Is this temporary situation ? Maybe i gotta feel a little bit bad myself cause its been only 2 weeks since i am taking medicines. Am i in a process to getting used to it. I am taking also lithium, olanzapine and depakine. I think i did something i should not to do about Xanax. Is there anyone experienced these like me ? How should i quit taking it ?


#2

i know how you feel but please dont try to self medicate or adjust your own medication… it can take up to 3 months for the dosage of a new medication to stabilize and show if it will work appropriately with your system… i have done it before between stopping or taking more without consulting my doctors… this is not something that you want to do EVER… it will do more harm than good


#3

Stop taking Xanax NOW! For BiPolar people, it’s trigger. I was on it and ended up in the hospital. Start lowering yourself off of it, and hopefully you won’t have another manic attack. I highly recommend Busporine or Fluxotine for Bipolar. You can contact me if you need anything else.


#4

LHi friend, yes, I am bipolar. Be careful with how many pills you take that you are prescribed. Taking more than the recommended dose could actually have the opposite effects than it’s supposed to. Nobody here can really tell you what you should and shouldn’t take or how much as we are not professionals. We are friends. We can’t tell you what will work for you and what won’t as we are all different. What helps one person may not help the next. So be careful about seeking medication advice from strangers. It’s important to be open with your doctor and therapists about how the medicine is making you feel and how you are feeling. And always be honest. Medication and doctors can’t help you if you don’t tell them everything going on.

A lot of medications take 4-6 weeks to fully kick in and to be able to truly tell how it’s working for you as your body adjusts.

I take many things but I’m not sure if I feel comfortable sharing all of that info here .

We can’t tell you what to keep taking. We can offer you love and support but medical advice is not really the appropriate type of advice to seek out here.


#5

Hi Baiday. Sorry it didn’t work for you. But I don’t think you should tell anyone not to take a medication prescribed to them by their doctor. Like I said in my last comment, medications work differently for everyone and what works for you may not work for someone else and what didn’t work for you may actually work for them. I highly recommend that you don’t share medication information with strangers or tell people how to take it. That could be very dangerous to people.

Just keep that in mind friend :heart:️ just want everyone to be safe